gain 10 lbs in the course of a year when taking advair on a regular basis
7 May 2011
Hello chicken2. I also use advair, have been doing so just over two years. I've not put any weight on, as a result. I use it, as per instructions, twice a day. I did a search on advair, and I couldn't find anything regarding weight gain. Mind you, I have gained weight, but that is as a result from medications that I am currently taking. No help, but there are several other people that post here regularly, if they notice your question, might beable to give you thier input.
7 Mar 2013
I've googled it over and over again. I found out that it doesn't make you gain weight you just don't lose ANY weight.
By the way I've used Advair Diskus for 1 month and already gained 5 pounds. Very disappointed. Plus I've had stuffy nose and runny nose at the same time very annoying. Chest congestion. And it hasn't helped me (or I haven't noticed help.)
This may be VERY stupid don't do it without talking to your doctor (haven't asked mine not going to) but I'm done with advair not going to touch it again.
Hope that was helpful. Sorry if it wasn't.
- Advair Diskus Information for Consumers
- Advair Diskus Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Advair Diskus (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 26 Dec 2010
1 answer • 16 May 2011
In the past when I have had to take cortesoids for teeth implants, I was warned that I would temporarily get a moonface. I was just wondering if it ...
2 answers • 1 Mar 2013
..as it seems to end up in my or coughed up... the same with Speriva ... am I getting the proper dose?
5 answers • 11 Apr 2013
1 answer • 30 Oct 2014